# SDR 2005FA0001509

- Difficulty date: October 25, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Aircraft: N35705
- Make and model: Piper PA-28-161
- Aircraft serial: 288016207
- Engine: Lyc O320*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62061002
- Condition: Cracked
- Location: Wing
- Part time: 2,557 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD WING WALK DOUBLER CRACKED.  DOUBLER SHOULD BE HEAVIER GAUGE METAL.  (K)
